# SDR 95FDEA00469

- Difficulty date: April 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N155FE
- Make and model: Boeing 727-25
- Aircraft serial: 18288
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Web
- Part number: 2024T3
- Condition: Carcked
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN 950 BULKHEAD RBL 22 WL 183.  REPAIRED CRACK IN 950 BULKHEAD RBL 22 WL 183 PER FEDEX SRM 53-10-9.
